Journal of Applied Mathematics

Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms

Dae Ho Jin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study lightlike hypersurfaces M of an indefinite generalized Sasakian space form M - ( f 1 , f 2 , f 3 ) , with indefinite trans-Sasakian structure of type ( α , β ) , subject to the condition that the structure vector field of M - is tangent to M . First we study the general theory for lightlike hypersurfaces of indefinite trans-Sasakian manifold of type ( α , β ) . Next we prove several characterization theorems for lightlike hypersurfaces of an indefinite generalized Sasakian space form.

Article information

Source
J. Appl. Math., Volume 2015 (2015), Article ID 259146, 9 pages.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1429105056

Digital Object Identifier
doi:10.1155/2015/259146

Mathematical Reviews number (MathSciNet)
MR3335445

Zentralblatt MATH identifier
1346.53021

Citation

Jin, Dae Ho. Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms. J. Appl. Math. 2015 (2015), Article ID 259146, 9 pages. doi:10.1155/2015/259146. https://projecteuclid.org/euclid.jam/1429105056


Export citation

References

  • J. A. Oubiña, “New classes of almost contact metric structures,” Publicationes Mathematicae Debrecen, vol. 32, no. 3-4, pp. 187–193, 1985.
  • P. Alegre, D. E. Blair, and A. Carriazo, “Generalized Sasakian-space-forms,” Israel Journal of Mathematics, vol. 141, pp. 157–183, 2004.
  • D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 41, no. 4, pp. 569–581, 2010.
  • D. H. Jin, “The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold,” Balkan Journal of Geometry and its Applications, vol. 17, no. 1, pp. 49–57, 2012.
  • D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold,” Communications of the Korean Mathematical Society, vol. 27, no. 1, pp. 185–195, 2012.
  • K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  • K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of semi-Riemannian manifolds, World Scientific, River Edge, NJ, USA, 2007.
  • C. Călin, Contributions to geometry of CR-submanifold [M.S. thesis], University of Iasi, Iasi, Romania, 1998.
  • G. de Rham, “Sur la réductibilité d'un espace de Riemann,” Commentarii Mathematici Helvetici, vol. 26, pp. 328–344, 1952. \endinput